Skip to content
My WebMD Sign In, Sign Up
bleeding after depo
avatar
An_191384 posted:
I took 2 shots of the depo shot and bled straight for 6 months. I finally went back to my doctor and they told me to start on regular birth control pills (sprintec). I took it for 5 months and quit because I wanted to just let my body be regular. I skipped my first period and now I'm back to having the ugly brown spotting everyday. Has this happened to any one and if it has, what can I do? Please let me know of anything that is possible.
Reply


Spotlight: Member Stories

Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

More Members

There are no other member stories at this time

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.